# SDR SWAA2012071705899

- Difficulty date: July 14, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 59,172 hours, 49,089 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 653570324
- Part serial: 2408
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FORE FLAP I/B LEADING EDGE WORN.  REMOVED AND REPLACED FORE FLAP PER AMM.
